# SDR 97ZZZX1951

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66BS
- Make and model: Beech F90
- Aircraft serial: LA40
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Angle
- Part number: 50120202143
- Condition: Cracked
- Location: Mlg Support
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SUPPORT BRACKET PART CRACKED VARIOUS PLACES.  PART REPLACED AT INSPECTION AND PROBLEM OCCURRED SAME PART 500 HOURS LATER IN SAME LOCATION.  EXACT PART LOCATION, LEFT AND RIGHT GEAR ANGLES.
